MAUDE Adverse Event Report: PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-ANEURYSM MINI CLIP TITANIUM PERMANENT; CLIP, ANEURYSM

PETER LAZIC GMBH MICROSURGICAL INNOVATIONS D-ANEURYSM MINI CLIP TITANIUM PERMANENT; CLIP, ANEURYSM
Model Number S.35.714
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case is currently being investigated.
 
Event or Problem Description
Our customer has informed us that when the doctor opened the box of s.35.714, there was a product that did not match the catalog specifications.It supposed to be a strong curve, but the product in the box had a weak curve.Would you please let us know the cause of the problem and measures tp prevent future reoccurrences.

Brand Name
D-ANEURYSM MINI CLIP TITANIUM PERMANENT
Common Device Name
CLIP, ANEURYSM
Manufacturer (Section D)
PETER LAZIC GMBH MICROSURGICAL INNOVATIONS
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM  78532
Manufacturer Contact
kim maier-zimmermann
immelmannweg 2
tuttlingen, baden-wuerttemberg 78532
GM   78532
MDR Report Key19069645
Report Number8010890-2024-00001
Device Sequence Number15195229
Product Code HCH
UDI-Device Identifier04250603731665
UDI-Public04250603731665
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS.35.714
Device Catalogue NumberS.35.714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown